# SDR AALA991994

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 19-21
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON LONGERONS 51LT THROUGH 50RT AT FRAMES 19 THROUGH 21.  REPLACED LONGERON SECTIONS WITH NEW MATERIAL PER ESO 30595 NR 50-531314-344 AND -347.  TST:  32,184 HOURS.  CYCLES:  12,777.  (X)
